# SDR AALA20060141

- Difficulty date: March 2, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N978TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53628
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - AFTER TAKEOFF AND GEAR UP SELECTION RIGHT GEAR UP AND UNSAFE RED LIGHT ILLUMINATED.  LIGHT EXTINGUISHED AFTER APPROXIMATELY 20 MINUTES AND DISPLAYED INTERMITTENTLY.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED RIGHT MAIN UP AND LOCKED SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
